International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2017, Volume 2 Issue 4, Part A
S. No. Title and Authors Name Country
1
Peristaltic flow of a couple stress fluid in an inclined channel under the effect of magnetic field with slip condition
Dr. NG Sridhar
Pages: 01-06  -  370 Views  46 Downloads  -  Country: India
India
2
Continued finite fractions
Baljodh Singh
Pages: 07-10  -  274 Views  17 Downloads  -  Country: India
India
3
Fourth-order Steffensen type methods for nonlinear equations
Baljodh Singh
Pages: 11-15  -  274 Views  16 Downloads  -  Country: India
India
4
Fuzzy transportation problem solving approach using ranking function
Lalit Kumar
Pages: 16-18  -  370 Views  28 Downloads  -  Country: India
India
5
Comparative analysis of different methods for solving fuzzy transportation problem
Lalit Kumar
Pages: 19-21  -  279 Views  22 Downloads  -  Country: India
India
6
On rgwα-Homeomorphism in topological spaces
RS Wali and Vijayalaxmi R Patil
Pages: 22-27  -  258 Views  6 Downloads  -  Country: India
India
7
Generalization of Fourier and Mellin transforms
Dr. AK Thakur and Mayasar Ahmad Dar
Pages: 28-32  -  256 Views  16 Downloads  -  Country: India
India
8
A note on semi cover-avoiding subgroups of finite groups
Hong Pan and Qiang Zhou
Pages: 33-34  -  276 Views  9 Downloads  -  Country: China
China
9
Significance of C* algebra in f functional analysis
Sarita Devi
Pages: 35-37  -  295 Views  17 Downloads  -  Country: India
India
10
Supply chain & inventory management in food industry: A case study
Rakesh Kumar
Pages: 38-42  -  288 Views  16 Downloads  -  Country: India
India
11
Poverty, inflation and wages in Rural India
Shruti Vats
Pages: 43-48  -  225 Views  11 Downloads  -  Country: India
India
Call for book chapter